Analytical computation of completion time distributions of short-lived TCP connections

Csaba, Kiraly [Király, Csaba (Számítógép-hálózatok), szerző] Távközlési és Médiainformatikai Tanszék (BME / VIK); Michele, Garetto; Michela, Meo; Marco, Ajmone Marsan; Renato, Lo Cigno

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
Megjelent: PERFORMANCE EVALUATION 0166-5316 1872-745X 59 (2-3) pp. 179-197 2005
  • SJR Scopus - Computer Networks and Communications: Q2
Szakterületek:
    A new technique for the analytical evaluation of distributions (and quantiles) of the completion time of short-lived TCP connections is presented and discussed. The proposed technique derives from known open multiclass queuing network (OMQN) models of the TCP protocol and computes a discrete approximation, with arbitrary accuracy, of the distribution of sojourn times of customers in the OMQN, which corresponds to the distribution of completion times of the modeled TCP connections. The proposed technique is computationally efficient, and its asymptotic complexity is independent of the network topology, of the number of concurrent flows, and of other network parameters. © 2004 Elsevier B.V. All rights reserved.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2021-03-05 05:51